New Aspects of Fractional Epidemiological Model for Computer Viruses with Mittag–Leffler Law

  • Devendra Kumar
  • Jagdev Singh
Part of the Forum for Interdisciplinary Mathematics book series (FFIM)


In this work, we examine a fractional epidemiological model with strong memory effects. We use a fractional derivative with Mittag–Leffler-type kernel to moderate the epidemiological model to narrate the spreading and controlling of the computer viruses. We obtain the solution of the mathematical model by using q-HATM. The existence and uniqueness of the solution of the epidemiological model for computer viruses are examined by employing the fixed-point theory. Finally, to demonstrate the outcomes of the investigation, some graphical results are presented.


Epidemiological model Computer viruses Atangana–Baleanu fractional derivative Fixed-point theorem q-HATM 


  1. 1.
    J.O. Kephart, S.R. White, Measuring and modelling computer virus prevalence, in IEEE Computer Society Symposium on Research in Security and Privacy (1993), pp. 2–15Google Scholar
  2. 2.
    J.O. Kephart, S.R. White, D.M. Chess, Computers and epidemiology. IEEE Spectr. 5(30), 20–26 (1993)CrossRefGoogle Scholar
  3. 3.
    L. Billings, W.M. Spears, I.B. Schwartz, A unified prediction of computer virus spread inconnected networks. Phys. Lett. A 297, 261–266 (2002)MathSciNetCrossRefGoogle Scholar
  4. 4.
    X. Han, Q. Tan, Dynamical behavior of computer virus on Internet. Appl. Math. Comput. 6(217), 2520–2526 (2010)MathSciNetzbMATHGoogle Scholar
  5. 5.
    J.R.C. Piqueira, V.O. Araujo, A modified epidemiological model for computer viruses. Appl. Math. Comput. 2(213), 355–360 (2009)MathSciNetzbMATHGoogle Scholar
  6. 6.
    J. Ren, X. Yang, Q. Zhu, L.X. Yang, C. Zhang, A novel computer virus model and its dynamics. Nonlinear Anal. 1(13), 376–384 (2012)MathSciNetCrossRefGoogle Scholar
  7. 7.
    J.C. Wierman, D.J. Marchette, Modeling computer virus prevalence with a susceptible-infected susceptible model with reintroduction. Comput. Stat. Data Anal. 1(45), 3–23 (2004)MathSciNetCrossRefGoogle Scholar
  8. 8.
    A.H. Handam, A.A. Freihat, A new analytic numeric method solution for fractional modified epidemiological model for computer viruses. Appl. Appl. Math. 10(2), 919–936 (2015)MathSciNetzbMATHGoogle Scholar
  9. 9.
    W. Murray, The application of epidemiology to computer viruses. Comput. Secur. 7, 139–150 (1988)CrossRefGoogle Scholar
  10. 10.
    W. Gleissner, A mathematical theory for the spread of computer viruses. Comput. Secur. 8, 35–41 (1989)CrossRefGoogle Scholar
  11. 11.
    J.O. Kephart, G.B. Sorkin, D.M. Chess, S.R. White, Fighting computer viruses, in Scientific American (1997), pp. 88–93Google Scholar
  12. 12.
    J.O. Kephart, S.R. White, Directed-graph epidemiological models of computer viruses, in Proceedings of the IEEE Symposium on Security and Privacy (1997), pp. 343–359Google Scholar
  13. 13.
    Z. Lu, X. Chi, L. Chen, The effect of constant and pulse vaccination of SIR epidemic model with horizontal and vertical transmission. Math. Comput. Model. 36, 1039–1057 (2002)MathSciNetCrossRefGoogle Scholar
  14. 14.
    A.G. Atta, M. Moatimid, Y.H. Youssri, Generalized fibonacci operational collocation approach for fractional initial value problems. Int. J. Appl. Comput. Math 5, 9 (2019). Scholar
  15. 15.
    W.M. Abd-Elhameed, Y.H. Youssri, Sixth-kind Chebyshev spectral approach for solving fractional differential equations. Int. J. Nonlinear Sci. Numer. Simul. 20(2), 191–203 (2019). Scholar
  16. 16.
    R.M. Hafez, Y.H. Youssri, Jacobi collocation scheme for variable-order fractional reaction-subdiffusion equation. Comput. Appl. Math. 37(4), 5315–5333 (2019)MathSciNetCrossRefGoogle Scholar
  17. 17.
    S. Ullah, M.A. Khan, M. Farook, T. Gul, F. Hussain, A fractional order HBV model with hospitalization. Discr. Contin. Dyn. Syst. S (2019). Scholar
  18. 18.
    S. Ullah, M.A. Khan, M. Farooq, Z. Hammouch, D. Baleanu, A fractional model for the dynamics of tuberculosis infection using Caputo-Fabrizio derivative. Discr. Contin. Dyn. Syst. S (2019). Scholar
  19. 19.
    J. Singh, D. Kumar, Z. Hammouch, A. Atangana, A fractional epidemiological model for computer viruses pertaining to a new fractional derivative. Appl. Math. Comput. 316, 504–515 (2018)MathSciNetzbMATHGoogle Scholar
  20. 20.
    M. Caputo, Linear models of dissipation whose Q is almost frequency independent, part II. Geophys. J. Int. 13(5), 529–539 (1967)CrossRefGoogle Scholar
  21. 21.
    A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and applications of fractional differential equations (Elsevier, Amsterdam, The Netherlands, 2006)zbMATHGoogle Scholar
  22. 22.
    M. Caputo, M. Fabrizio, A new definition of fractional derivative without singular kernel. Progr. Fract. Differ. Appl. 1, 73–85 (2015)Google Scholar
  23. 23.
    J. Losada, J.J. Nieto, Properties of the new fractional derivative without singular kernel. Progr. Fract. Differ. Appl. 1, 87–92 (2015)Google Scholar
  24. 24.
    A. Atangana, B.T. Alkahtani, Analysis of the Keller-Segel model with a fractional derivative without singular kernel. Entropy 17(6), 4439–4453 (2015)MathSciNetCrossRefGoogle Scholar
  25. 25.
    A. Atangana, B.T. Alkahtani, Analysis of non- homogenous heat model with new trend of derivative with fractional order. Chaos Soliton. Fract. 89, 566–571 (2016)CrossRefGoogle Scholar
  26. 26.
    D. Kumar, J. Singh, D. Baleanu, Numerical computation of a fractional model of differential-difference equation. J. Comput. Nonlinear Dyn. 11(6), 061004 (2016)CrossRefGoogle Scholar
  27. 27.
    D. Kumar, J. Singh, D. Baleanu, M.A. Qurashi, Analysis of logistic equation pertaining to a new fractional derivative with non-singular kernel. Adv. Mech. Eng. 9(1), 1–8 (2017)Google Scholar
  28. 28.
    J. Singh, D. Kumar, D. Baleanu, S. Rathore, On the local fractional wave equation in fractal strings. Math. Methods Appl. Sci. 42(5), 1588-1595 (2019).Google Scholar
  29. 29.
    X.J. Yang, A new integral transform operator for solving the heat-diffusion problem. Appl. Math. Lett. 64, 193–197 (2017)MathSciNetCrossRefGoogle Scholar
  30. 30.
    A. Debbouche, D.F.M. Torres, Sobolev type fractional dynamic equations and optimal multi-integral controls with fractional nonlocal conditions. Fract. Calc. Appl. Anal. 18(1), 95–121 (2015)MathSciNetCrossRefGoogle Scholar
  31. 31.
    D. Kumar, J. Singh, S.D. Purohit, R. Swroop, A hybrid analytical algorithm for nonlinear fractional wave-like equations. Math. Model. Nat. Phenom. 14, 304 (2019)MathSciNetCrossRefGoogle Scholar
  32. 32.
    A. Goswami, J. Singh, D. Kumar, Sushila, An efficient analytical approach for fractional equal width equations describing hydro-magnetic waves in cold plasma. Phys. A 524, 563–575 (2019)MathSciNetCrossRefGoogle Scholar
  33. 33.
    A. Atangana, D. Baleanu, New fractional derivative with nonlocal and non-singular kernel, theory and application to heat transfer model. Therm. Sci. 20(2), 763–769 (2016)CrossRefGoogle Scholar
  34. 34.
    D. Kumar, J. Singh, K. Tanwar, D. Baleanu, A new fractional exothermic reactions model having constant heat source in porous media with power, exponential and Mittag-Leffler Laws. Int. J. Heat Mass Transf. 138, 1222–1227 (2019)CrossRefGoogle Scholar
  35. 35.
    J. Singh, D. Kumar, D. Baleanu, New aspects of fractional Biswas-Milovic model with Mittag-Leffler law. Math. Model. Nat. Phenom. 14, 303 (2019)MathSciNetCrossRefGoogle Scholar
  36. 36.
    D. Kumar, J. Singh, D. Baleanu, Analysis of regularized long-wave equation associated with a new fractional operator with Mittag-Leffler type kernel. Phys. A 492, 155–167 (2018)MathSciNetCrossRefGoogle Scholar
  37. 37.
    D. Kumar, J. Singh, D. Baleanu, A new analysis of Fornberg-Whitham equation pertaining to a fractional derivative with Mittag-Leffler type kernel. Eur. J. Phys. Plus 133(2), 70 (2018)CrossRefGoogle Scholar
  38. 38.
    J. Singh, A new analysis for fractional rumor spreading dynamical model in a social network with Mittag-Leffler law. Chaos 29, 013137 (2019)MathSciNetCrossRefGoogle Scholar
  39. 39.
    Fatmawati, M.A. Khan, M. Khan, M. Azizah, Windarto, S. Ullah, Fractional model for the dynamics of competition between commercial and rural banks in Indonesia. Chaos Soliton. Fract. 122, 32–46 (2019)MathSciNetCrossRefGoogle Scholar
  40. 40.
    D. Kumar, J. Singh, D. Baleanu, A new analysis for fractional model of regularized long-wave equation arising in ion acoustic plasma waves. Math. Methods Appl. Sci. 40(15), 5642–5653 (2017)MathSciNetCrossRefGoogle Scholar
  41. 41.
    H.M. Srivastava, D. Kumar, J. Singh, An efficient analytical technique for fractional model of vibration equation. Appl. Math. Model. 45, 192–204 (2017)MathSciNetCrossRefGoogle Scholar
  42. 42.
    M.A. El-Tawil, S.N. Huseen, The q-homotopy analysis method (q-HAM). Int. J. Appl. Math. Mech. 8, 51–75 (2012)Google Scholar
  43. 43.
    M.A. El-Tawil, S.N. Huseen, On convergence of the q-homotopy analysis method. Int. J. Contemp. Math. Sci. 8, 481–497 (2013)MathSciNetCrossRefGoogle Scholar
  44. 44.
    S.A. Khuri, A Laplace decomposition algorithm applied to a class of nonlinear differential equations. J. Appl. Math. 1, 141–155 (2001)MathSciNetCrossRefGoogle Scholar
  45. 45.
    D. Kumar, R.P. Agarwal, J. Singh, A modified numerical scheme and convergence analysis for fractional model of Lienard’s equation. J. Comput. Appl. Math. 339, 405-413 (2018)CrossRefzbMATHGoogle Scholar
  46. 46.
    D. Kumar, J. Singh, D. Baleanu, A fractional model of convective radial fins with temperature-dependent thermal conductivity. Rom. Rep. Phys. 69(1), 103 (2017)Google Scholar
  47. 47.
    D. Kumar, J. Singh, D. Baleanu, Analytic study of Allen-Cahn equation of fractional order. Bull. Math. Anal. Appl. 1, 31–40 (2016)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Singapore Pte Ltd. 2020

Authors and Affiliations

  • Devendra Kumar
    • 1
  • Jagdev Singh
    • 2
  1. 1.Department of MathematicsUniversity of RajasthanJaipurIndia
  2. 2.Department of MathematicsJECRC UniversityJaipurIndia

Personalised recommendations